# SDR HALA2012011600032

- Difficulty date: January 16, 2012
- Submitted: January 17, 2012
- Operation: Air carrier
- Aircraft: N475HA
- Make and model: Boeing 717-200
- Aircraft serial: 33121
- Aircraft time: 17,076 hours, 41,292 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Cable
- Condition: Broken
- Location: Sensor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OPEN - AIR/GROUND SENSOR CABLE AT NOSE WHEEL STRUT BROKEN.
